# SDR 08FDEA03492

- Difficulty date: August 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR DOOR SUSPECTED CRACKED AT I/B MOUNTING AREA (BELOW AFT BOLT).  COMPLIED WITH EA 1-5280-124351, DOORS, MAIN LANDING GEAR DOOR, LT MLG DOOR CRACK REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
